MAUDE Adverse Event Report: DEPUY SPINE INC SI POLYAXIAL SCREW 5.5 X 5 X 25MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

DEPUY SPINE INC SI POLYAXIAL SCREW 5.5 X 5 X 25MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 179712525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2011, the patient underwent a cervical-thoracic posterior fusion (c4-t2 excluding c7) for ossification of posterior longitudinal ligament (opll).On (b)(6) 2021 the patient was diagnosed with adjacent segment disease (asd) which required decompression fusion between t2 and t3.All implants fused in 2011 had no defect so the fusion will be extended.The revision of c7, t3 (or up to t4) was planned for (b)(6) 2021.This report is for one (1) si polyaxial screw 5.5 x 5 x 25mm.This is report 10 of 11 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SI POLYAXIAL SCREW 5.5 X 5 X 25MM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12814901
Report Number1526439-2021-02399
Device Sequence Number4629784
Product Code NKG
UDI-Device Identifier10705034067520
UDI-Public10705034067520
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179712525
Device Catalogue Number179712525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUAL DIAMETER ROD 3.5X5.5, 600; DUAL DIAMETER ROD 3.5X5.5, 600; MNTR F/A SCREW 4.0 DIA X 12; MNTR F/A SCREW 4.0 DIA X 14; MNTR F/A SCREW 4.0 DIA X 14; MNTR F/A SCREW 4.0 DIA X 16; MNTR F/A SCREW 4.0 DIA X 16; MNTR F/A SCREW 4.0 DIA X 16; SI POLYAXL SCREW 5 X 30MM; SI POLYAXL SCREW 6 X 30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown